# SDR 2024FA0000191

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: General aviation
- Aircraft: N773G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881221
- Aircraft time: 3,342 hours
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 62086005
- Condition: Cracked
- Location: Zone 500
- Part time: 3,342 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H WING LWR I/B FWD SKIN, AFT STIFFENER CRACKED. REPLACED WITH NEW
